# SDR UALA2013032802017

- Difficulty date: March 27, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 51,405 hours, 6,249 cycles
- Engine: Pwa PW40903
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Condition: Failed
- Location: Exciter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE IGNITER FAILED TO IGNITE USING IGNITER 1. REPLACED NR 1 ENGINE UPPER EXCITER LEAD IAW AMM.
